# SDR ASOA2013072408771

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 22,767 hours, 21,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 A/B EMERGENCY LIGHT COVER ON FLOOR CAME APART.   SECURED COVER IAW AMM 33-51-001.
